Open Access System for Information Sharing

Login Library

 

Article
Cited 22 time in webofscience Cited 0 time in scopus
Metadata Downloads

Duality walls and defects in 5d N=1 theories

Title
Duality walls and defects in 5d N=1 theories
Authors
KIM, HEE CHEOLGaiotto, Davide
Date Issued
Jan-2017
Publisher
SPRINGER
Abstract
We propose an explicit description of duality walls which encode at low energy the global symmetry enhancement expected in the UV completion of certain five-dimensional gauge theories. The proposal is supported by explicit localization computations and implies that the instanton partition function of these theories satisfies novel and unexpected integral equations.
URI
http://oasis.postech.ac.kr/handle/2014.oak/41105
ISSN
1029-8479
Article Type
Article
Citation
JOURNAL OF HIGH ENERGY PHYSICS, vol. 01, page. 019, 2017-01
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse